# SDR DL757980177

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: R4 Door
- Component: 146N61302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SKIN WAS FOUND GOUGED AT THE LWR HINGE CUTOUT.  REPAIRED PER ERA 331237-14.
